应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (4): 813-827    DOI: 10.1007/s10255-018-0793-3
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Stable and Total Fenchel Duality for Composed Convex Optimization Problems
Dong-hui FANG1, Xian-yun WANG2
College of Mathematics and Statistics, Jishou University, Jishou 416000, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9